Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Iterated limits and the central limit theorem for dependent variables


Author: George Marsaglia
Journal: Proc. Amer. Math. Soc. 5 (1954), 987-991
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0065845-0
MathSciNet review: 0065845
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cramér, Mathematical methods of statistics, Princeton, 1946.
  • [2] P. H. Diananda, Some probability limit theorems with statistical applications, Proc. Cambridge Philos. Soc. 49 (1953), 239–246. MR 0053423
  • [3] Wassily Hoeffding and Herbert Robbins, The central limit theorem for dependent random variables, Duke Math. J. 15 (1948), 773–780. MR 0026771
  • [4] J. U. Uspensky, Introduction to mathematical probability, McGraw-Hill, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0065845-0
Article copyright: © Copyright 1954 American Mathematical Society